Get your Health question answered in 3 easy steps

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling nausea, pain behind eye and pressure in temple. Aneurysm or brain tumor?

Answered by
Dr.
Dr. Sudhir

Internal Medicine Specialist

Practicing since :2000

Answered : 1417 Questions

default
Posted on Tue, 15 Jan 2013 in General Health
Question: pain behind eye with temple pressure for about a month I've been having a sharp pain behind my right eye with lots of pressure on my temple area. i get really nauseas and have even vomited due to the pain. should i be worried about an aneurysm or Brain tumor?
doctor
Answered by Dr. Sudhir 34 minutes later
Hello,

Thanks for the query.

Though aneurysm or brain tumor can present like this, but these are comparitively less common causes.Common causes presenting like this are migraine,raised blood pressure, raised intracranial pressure,venous thrombosis,acid peptic disease, stress, sinusitis etc.In most cases one this cause is reason for such symptoms.

So ideally this needs a clinical evaluation and MRI to know underlying cause of your symptoms.

So please see your doctor and get a MRI done.

Hope this answers your question.Please ask if there are doubts.Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir 4 days later
ok. so i went to my doctor. had a cat scan done and also bloodwork. they said my bloodwork was fine and the cat scan results were fine also. but i am still having this headache right behind my right eye. my blood pressure was high at my doctors visit but they didn't give me anything for it
doctor
Answered by Dr. Sudhir 11 minutes later
Hello,

Thanks for the follow up question.

Normal cat scan is good news.That rules out tumor or aneurysm.

High blood pressure is quiet common cause of headache and migraine.Your symptoms are likely due to raised blood pressure.

I would suggest to get BP checked at few more occasion in this week.Generally doctors don't put you on hypertension medications immediately on first visit, they want to make sure that your BP is persistently raised.

Once the you are on hypertension medication this symptoms should resolve.

Hope this answers your question.Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir 42 hours later
thank you. my bp has been on the high side. i have been checking it. i will see my doctor this Thursday for it. i have tried norco and ibuprofen for the pain and after the medicine wears off i still feel pain. and its the same constant pain behind my eye. so since the cat scan results are normal then there shouldn't be any any serious things going on then? thank you so much for your help
doctor
Answered by Dr. Sudhir 2 hours later
Hello,

I guess once BP settles down your symptoms will resolve.Since the painkillers are not able to resolve underlying cause, pain will return once effect of medicines wear off.

I guess effective treatment of high BP would relieve your symptoms.

And yes, since CT scan is normal there should not be any thing serious like tumor or aneurysm.

Hope this answers your question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
Lab Tests ,  

Recent questions on  Ibuprofen

doctor1 MD

I m using a Lidoderm patch for (light) shoulder pain. I had a rotator cuff tear surgery in Oct. 2013. At times I get pain in the shoulder (while exercising and/or playing tennis). Is Lidoderm the same as ibuprofen except it is in a patch form? Thanks for replying.

doctor1 MD

Hi, it has been a week now since I donated blood and there is terrible bruising along the side and right above where they placed the needle. There is also a stiff tightening pain as I move my arm that goes from my elbow up towards my shoulder. I ve taken aspirin and ibuprofen occasionally to try and ease the pain but nothing has helped. I even tried icing it on and off the first few days after, which was recommended by our American Red Cross donation center. Should I be concerned?

doctor1 MD

I take Ms continued 15mg every 12 hours for pain management.. My next doc appt is tomorrow I m down to my last pill and due to either humidity or it got wet, it broke into 3 peices.... Can I still take it or will the break cause an over dose I hurt extremely bad and my ibuprofen is not helping... I m scared to take it but hurt very much.. Please advise..

doctor1 MD

52 yo f. CBC within Normal limits. TSH within normal limits. Negative DM. 5 5 250 lbs. (Was maintaining 208 lbs until after 4 surgeries for Basal Cell Carcinoma. Moh s under and into R Nares positive results. Other 3 surgeries without clear parameters and was stated deep extensive BCC.) Dx with Depression and elevated cholesterol. Present meds; Effexor xr 75mg daily, Wellbutrin 100 mg twice daily, Pravastatin 20 mg daily. Problem; Constant fatigue, decreased ROM with L arm after surgery in 2012, constant pain L arm and feels as if bone will break (upper arm), Pain area increasing L arm then to L shoulder to both shoulders, Left neck with noted lumps, also lumps along collar bone bilat, pain at tongue base. No redness in throat and is not scratchy sore but yes noted pain, also head aches and pain was not relieved with 800 mg Ibuprofen and rest. Now I am noting bilat lower extremity edema and feels tight. Had the BCC for 4 years prior to surgery thinking is was psoriasis. L arm area was size of a quarter and increasing, L arm was greater than a nickle in size and a horn noted R deltoid area. Thank you

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...